# SDR UALA2012010300054

- Difficulty date: January 1, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 64,752 hours, 12,325 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ISSUE.  FOUND ON EPDC THAT ENG NR 1 EEC SHOWS POWERED ON EICAS DISPLAY, ALL ENG INDICATIONS ARE ON,  ON GROUND FOR LEFT ENG WITHOUT EEC TEST SWITCH ENGAGED. DEPOWERED ACFT. CIRCUT BREAKERS RESET FROM EEC CONTROL. EDIU LT & RT. SWAPPED LT & RT EDIUS. RETURNED TO ORIGINAL POSITIONS. PERFORMED ELMS CABINET RESET. CHECKED LT EEC AND PMA WIRING PER MM. PERFORMED FIM TASK 73-28 -00-825 & 73-28-00-810. INDICATIONS RETURNED TO NORMAL.  ACFT OK FOR SERVICE.
